My 78 year old father has been placed in ALF since October. Currently we cant even see him due to COV 19 ban which is killing us. We are very active in his care and have done it at home for almost 9 years. Since placement he has lost 20 lbs and become almost completely immobile. The hospital took him off Namenda and Excelon as they said it wasn't doing anything anymore. He is on Xanax Lexapro and Trazadone. He used to be on Seroquel but ALF took him off that. He has for the past 2 months done a series of repetitve clapping over and over and or slapping himself in the head or arm or leg and always seems agitated. This goes on all day. They have been giving him Depakote now. Only saw the effects for a week prior to the ban..it didn't seem to do much? Thoughts on this? Phone calls to the facility confirm he is still doing this. I truly believe taking him off Namenda and Excelon spread up the process and made some things worse. I also dont know if anyone can reccomend an anti psychotic that doesn't interact with Trazadone? Any help or experience appreciated when I can get back to see my Dad . They also may have changed his meds now that they will have to care for him 24 7 since we can't be there.